MathSciNet Relay Station
MathSciNet bibliographic data
MR2033353 (2004m:33032) 33E12 (26A33 33C15 47B38)
Kilbas, Anatoly A.; Saigo, Megumi; Saxena, R. K. Generalized Mittag-Leffler function and generalized fractional calculus operators. Integral Transforms Spec. Funct. 15 (2004), no. 1, 31–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement